MAUDE Adverse Event Report: MASIMO - 15750 ALTON PKWY RAD-8 HOR. SIGNAL EXTRACTION PULSE OX.; OXIMETER

MASIMO - 15750 ALTON PKWY RAD-8 HOR. SIGNAL EXTRACTION PULSE OX.; OXIMETER
Model Number 9192
Medical Device Problem Code Unexpected Shutdown (4019)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/29/2024
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported that the devices are powering off.There was no patient impact or consequence reported.
 
Additional Manufacturer Narrative
Other text: the device has not been returned to the investigation facility to allow for an analysis to be performed.If the device is received for evaluation or new information is obtained, a follow up report will be submitted.
 
Additional Manufacturer Narrative
Other text: the returned device was evaluated.The device was not able to power on via battery due to a low battery voltage as received, however could power on using ac power.The device was also found to visually and audibly alarm during alarm conditions.No powering off issues were duplicated during testing.
 
Event or Problem Description

Brand Name
RAD-8 HOR. SIGNAL EXTRACTION PULSE OX.
Common Device Name
OXIMETER
Manufacturer (Section D)
MASIMO - 15750 ALTON PKWY
15750 alton pkwy
irvine CA 92618
Manufacturer (Section G)
MASIMO - MEXICALI
industrial vallera de mexicali calzada del oro, no.2001
mexicali, baja california 21600
MX   21600
Manufacturer Contact
tahereh sedighi
15750 alton pkwy
irvine, CA 92618
9492977862
MDR Report Key20926304
Report Number3019388613-2024-00146
Device Sequence Number14713118
Product Code DQA
UDI-Device Identifier00843997006606
UDI-Public(01)00843997006606(11)190530
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K092838
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 11/19/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number9192
Was Device Available for Evaluation? Device Returned to Manufacturer
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/19/2024
Supplement Date Received by Manufacturer01/14/2025
Initial Report FDA Received Date12/13/2024
Supplement Report FDA Received Date02/11/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/30/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown